# SDR UPS01235568

- Difficulty date: March 21, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  NR 4 FLAP CARRIAGE HAS HEAVY SURFACE CORROSION INSIDE SPINDLE BORE.  CARRIAGE ASSY REPLACED IAW MM 27-51-01 & OHM 57-58-02
